# SDR MASA2023022300038

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 45,482 hours, 35,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMER BATT LTS DRAINED/SW LEFT IN ON POSITION
CREW ALOWED EMER BATTERIES TO CHARGE, OPS CK GD
